# SDR 96ZZZX2988

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3439Q
- Make and model: Cessna 320E
- Aircraft serial: 320E0039
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuate Rod
- Part number: 086210050
- Condition: Bent
- Location: Rt Inbd Flap
- Part time: 3,568 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP ACTUATING RODS FOUND BENT DURING AN ANNUAL INSPECTION.  PILOT COMPLAINED OF AIRCRAFT ROLLING LEFT WHEN FLAPS DEPLOYED ZERO DEGREES TO 15 DEGREES.  AD SEARCH FOUND AIRCRAFT NOT PLACARDED TO 140 MPH FOR FLAP DEPLOYMENT FROM 15 DEGREES TO 35 DEGREES (MAXIMUM SPEED).  AIRCRAFT PLACARDED AND RODS REPLACED.
